English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51491/86611 (59%)
Visitors : 8250879      Online Users : 93
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27680


    Title: W(infinity) and SLq(2) algebras in the landau problem and chern-simons theory on a torus
    Authors: 何俊麟;Ho, Choon-lin
    Contributors: 淡江大學物理學系
    Date: 1995-11-20
    Issue Date: 2009-12-31 10:36:46 (UTC+8)
    Publisher: World Scientific Publishing
    Abstract: We discuss ω∞ and slq(2) symmetries in Chern-Simons theory and Landau problem on a torus. It is shown that when the coefficient of the Chern-Simons term, or when the total flux passing through the torus is a rational number, there exist in general two w∞ and slq(2) algebras, instead of one set each discussed in the literature. The general wave functions for the Landau problem with rational total flux is also presented.
    Relation: Modern Physics Letters A 10(35), pp.2665-2673
    DOI: 10.1142/S0217732395002799
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown279View/Open
    index.html0KbHTML98View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback